N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Extended finite element method for three-dimensional crack modelling

N. Sukumar, N. Moës, B. Moran, and T. Belytschko. Extended finite element method for three-dimensional crack modelling. International Journal for Numerical Methods in Engineering, 48(11):1549–1570, 2000.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2000:EFE,
	author = "N. Sukumar and N. Mo{ë}s and B. Moran 
                  and T. Belytschko",
	title  = "Extended finite element method for three-dimensional 
                  crack modelling",
	journal = IJNME,
 	volume  = "48",
	number  = "11",
	pages   = {1549--1570},
	year    = "2000",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem_cracks3d.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20